Access count of this item: 176

Files in This Item:
File Description SizeFormat 
1278_15.pdf1.41 MBAdobe PDFView/Open
Title: A canonical random variable for the $q$-deformed moments-cumulants formula (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Yoshida, Hiroaki
Author's alias: 吉田, 裕亮
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 194
End page: 209
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.